MAUDE Adverse Event Report: NEODENT JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that six months after the dental implant was placed, in intraoral site #13 of the patient¿s mouth, non- osseointegration was observed.Primary stability was not achieved and immediate load was not performed.Patient presented bone type iv and tongue pressure and tenderness.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation, the event was considered as osseointegration failure.
 
Event or Problem Description
The clinician reported that six months after the dental implant was placed, in intraoral site #13 of the patient¿s mouth, non- osseointegration was observed.Primary stability was not achieved and immediate load was not performed.Patient presented bone type iv and tongue pressure and tenderness.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM ALVIM ACQUA IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7128262
Report Number3008261720-2017-06763
Device Sequence Number1799358
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
Report Date (Section F) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/09/2018
Device Catalogue Number140.655
Device Lot Number66860
Other Device ID Number07899878016670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer11/20/2017
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR